Absolutely extremal points in minimal flows
Compositio Mathematica, Volume 55 (1985) no. 3, pp. 263-268.
@article{CM_1985__55_3_263_0,
     author = {Glasner, S.},
     title = {Absolutely extremal points in minimal flows},
     journal = {Compositio Mathematica},
     pages = {263--268},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {3},
     year = {1985},
     zbl = {0591.58024},
     mrnumber = {799815},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_3_263_0/}
}
TY  - JOUR
AU  - Glasner, S.
TI  - Absolutely extremal points in minimal flows
JO  - Compositio Mathematica
PY  - 1985
DA  - 1985///
SP  - 263
EP  - 268
VL  - 55
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1985__55_3_263_0/
UR  - https://zbmath.org/?q=an%3A0591.58024
UR  - https://www.ams.org/mathscinet-getitem?mr=799815
LA  - en
ID  - CM_1985__55_3_263_0
ER  - 
%0 Journal Article
%A Glasner, S.
%T Absolutely extremal points in minimal flows
%J Compositio Mathematica
%D 1985
%P 263-268
%V 55
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1985__55_3_263_0
Glasner, S. Absolutely extremal points in minimal flows. Compositio Mathematica, Volume 55 (1985) no. 3, pp. 263-268. http://www.numdam.org/item/CM_1985__55_3_263_0/

[1] H. Furstenberg, H. Keynes and L. Shapiro: Prime flows in topological dynamics. Israel J. of Math. 14 (1973) 26-38. | MR | Zbl

[2] A. Del Junco: A family of counterexamples in ergodic theory, Israel J. of Math. 44 (1983), 160-188. | MR | Zbl

[3] I. Namioka: Affine flows and distal points, Math. Z. 184, 259-269 (1983) | MR | Zbl

[4] A. Del Junco and M. Keane, On generic points in the Cartesian square of Chacón's transformation, Ergod. Th. & Dynam. Sys. (1985), 5, 59-69. | MR | Zbl